IJPAM: Volume 1, No. 4 (2002)

INITIAL VALUE PROBLEMS FOR FIRST ORDER
IMPULSIVE INTEGRO-DIFFERENTIAL
INCLUSIONS IN BANACH SPACES

Abdelkader Boucherif$^1$, Mouffak Benchohra$^2$
$^1$Dept. of Mathematical Sciences
King Fahd University of Petroleum and Minerals
P.O. Box 5046, Dhahran 31261, SAUDI ARABIA
e-mail: aboucher@kfupm.edu.sa
$^2$Laboratoire de Mathématiques
Université de Sidi Bel Abbes
B.P. 89, Sidi Bel Abbes 22000, ALGÉRIE
e-mail: benchohra@yahoo.com


Abstract.We investigate the solutions for initial value problems for first order impulsive integro-differential inclusions in Banach spaces. Our approach is based on a fixed point theorem for condensing set-valued maps.

Received: March 16, 2002

AMS Subject Classification: 34A37, 34A60, 34G20, 47H04

Key Words and Phrases: integro-differential inclusion, Banach spaces, impulsive effects, condensing maps

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 1
Issue: 4